MENU

You are here

Publications

Export 226 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Dimonte D, Falconi M, Olgiati A. On some rigorous aspects of fragmented condensation.; 2018. Available from: https://arxiv.org/abs/1809.03586
Almi S. Some results on the mathematical analysis of crack problems with forces applied on the fracture lips. 2016 .
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Dell'Antonio G. Some remarks on quantum mechanics. International Journal of Geometric Methods in Modern Physics, Volume 9, Issue 2, March 2012, Article number1260018 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7018
Bressan A. Some remarks on multidimensional systems of conservation laws. Rend. Mat. Acc. Lincei, s. 9, v. 15 (2004) 3-4, pp. 225 - 233 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3642
Lazzaroni G, Rossi R, Thomas M, Toader R. Some remarks on a model for rate-independent damage in thermo-visco-elastodynamics. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7463
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Zagatti S. Some Problems in the Calculus of the Variations. [Internet]. 1992 . Available from: http://hdl.handle.net/1963/5428
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Malchiodi A. Some new entire solutions of semilinear elliptic equations on Rn. Adv. Math. 221 (2009) 1843-1909 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3645
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Racca S. Some models of crack growth in brittle materials. 2013 .
Malchiodi A, Ndiaye CB. Some existence results for the Toda system on closed surfaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 391-412 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1775
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Dossena G. Some aspects of spinors – classical and noncommutative. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6317
Tonon D. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Riv. Mat. Univ. Parma [Internet]. 2012 ;3:163–175. Available from: https://hal.archives-ouvertes.fr/hal-00918409
Guzzetti D. Solving the Sixth Painlevé Equation: Towards the Classification of all the Critical Behaviors and the Connection Formulae. Int Math Res Notices (2012) 2012 (6): 1352-1413 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6093

Pages

Sign in